# SDR USAA950210

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY CENTER CABIN OVERWING STANDBY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A LOOSE CONNECTION ON WIRING TO THE LIGHT.  OPERATIONS CHECKED GOOD.  (Z)
